Dr. Kyle Siegrist

Professor Emeritus, Mathematical Sciences Department

Education


Affiliations


Publications

  • Random Evolution Processes with Feedback, Kyle Siegrist, Transactions of the American Mathematical Society, 265 (1981), 375-391.
  • Harmonic Functions and the Dirichlet Problem for Revival Markov Processes, Kyle Siegrist, Annals of Probability, 11 (1983), 624-634.
  • Bivariate Step Processes and Random Evolutions, Kyle Siegrist, Journal of Multivariate Analysis, 14 (1984), 201-211.
  • Estimation and Optimal Stopping in a Debugging Model with Masking, Kyle Siegrist, Journal of Applied Probability, 22 (1985), 336-345.
  • A Debugging Model with Independent Flaws and Random Masking, Kyle Siegrist, Operations Research, 34 (1986), 177-178.
  • Markov Chains with Binomial Time Change, Kyle Siegrist, Journal of Applied Probability, 23 (1986), 519-523.
  • An Urn Model with Bernoulli Removals and Independent Additions, Kyle Siegrist, Stochastic Processes and Their Applications, 25 (1987), 315-324.
  • Exact Formulas for Reliability Measures for Various Classes of Graphs, Ashok Amin, Kyle Siegrist, and Peter Slater; Congressus Numerantium, 58 (1987), 43-52.
  • Pair-Connected Reliability of a Tree and Its Distance Degree Sequences, Ashok Amin, Kyle Siegrist and Peter Slater; Congressus Numerantium, 58 (1987), 53-65.
  • Reliability of Systems with Markov Transfer of Control, Kyle Siegrist, IEEE Transactions on Software Engineering, SE 14 (1988), 1049-1053.
  • Reliability of Systems with Markov Transfer of Control II, Kyle Siegrist, IEEE Transactions on Software Engineering, SE 14 (1988), 1478-1480.
  • Pair-Connected Reliability of Communications Networks with Vertex Failure, Ashok Amin, Kyle Siegrist, and Peter Slater; Congressus Numerantium 67 (1988), 233-242.
  • n-point, win-by-k games, Kyle Siegrist, Journal of Applied Probability, 27 (1989), 807-814.
  • The Central Limit Theorem and the Law of Large Numbers for Pair-Connectivity in Bernoulli Trees, Kyle Siegrist, Ashok Amin and Peter Slater, Probability in the Engineering and Informational Sciences,3 (1989), 477-491.
  • On the Nonexistence of Uniformly Optimal Graphs for Pair-Connected Reliability, Ahok. Amin, Kyle Siegrist and Peter Slater; Networks, 21 (1991), 359-368.
  • On the Expected Number of Pairs of Connected Nodes: Pair-Connected Reliability, Ashok Amin, Kyle Siegrist and Peter Slater; Mathematical and Computer Modeling, 17 (1993), 1-11.
  • The Optimal Unicyclic Graphs for Pair-Connected Reliability, Kyle Siegrist, Ashok Amin and Peter Slater; Discrete Applied Mathematics, 41 (1993), 235-243.
  • On Uniformly Optimally Reliable Graphs for Pair-Connected Reliability with Vertex Failures, Ashok Amin, Kyle Siegrist and Peter Slater; Networks, 23 (1993), 185-193.
  • Optimal Occupation in the Complete Graph, Kyle Siegrist, Probability in the Engineering and Informational Sciences, 7 (1993), 369-385.
  • Exponential Distributions on Semigroups, Kyle Siegrist, Journal of Theoretical Probability, 7 (1994), 725-737.
  • Expected Value Expansions in Random Subgraphs with Applications to Network Reliability, Kyle Siegrist, Combinatorics, Probability and Computing, 7 (1998) 465-483.
  • Relative Aging of Distributions, Ginger Holmes-Rowell and Kyle Siegrist, Probability in the Engineering and Informational Sciences, 12 (1998), 469-478.
  • Generalizations of Bold Play in Red and Black, M Pendergrass and Kyle Siegrist, Stochastic Processes and Their Applications, 92 (2001), 163-180.
  • Sequential Games, Kyle Siegrist and John Steele, Journal of Applied Probability, 38 (2001), 1006-1017
  • Renewal Processes on Partially Ordered Sets, Kyle Siegrist, Random Structures and Algorithms, 22 (2003), 15-32.
  • The Probability/Statistics Object Library, Kyle Siegrist, Journal of Online Mathematics and Its Applications, October 2004.
  • Decomposition of Exponential Distributions on Positive Semigroups, Kyle Siegrist, Journal of Theoretical Probability, 19 (2006), 204-220.
  • Expository Mathematics in the Digital Age, Kyle Siegrist, Editor's Note, Journal of Online Mathematics and Its Applications
  • Random, Finite Subsets with Exponential Distributions, Kyle Siegrist, 21 (2007), 117-131.
  • Exponential and Gamma Distributions on Positive Semigroups with Applications to Dirichlet Distributions, Kyle Siegrist, Bernoulli 13 (2007), 330-345.
  • Mathematics with Structure and Style, Kyle Siegrist, Editor's Note, Journal of Online Mathematics and Its Applications, 2007
  • How to Gamble if You Must, Kyle Siegrist, Loci, July 2008.
  • Constant Rate Distributions on Partially Ordered Sets, Kyle Siegrist, Journal of Probability and Statistics, vol. 2010, Article ID 675754, 21 pages, 2010. doi:10.1155/2010/675754.
  • Statistics and Gambling, Kyle Siegrist, International Encyclopedia of Statistical Science, Miodrag Lovric (Ed.), 2011, Springer.
  • Extending and Customizing Content MathML, submitted to Loci
  • Upward and Downward Runs on Partially Ordered Sets, Kyle Siegrist.